# SDR MALA975291

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2976 - DID AN AIR TURNBACK DUE TO CONFIGURATION WARNING LIGHT ILLUMINATED AFTER TAKEOFF FROM DTW.  WHEN THE CONDITION LEVERS BROUGHT BACK TO MAX THE LIGHT WENT OUT.  MAINTENANCE SERVICED LEFT MAIN LANDING GEAR STRUT FLUID.  PERFORMED ALL CHECKS.  ALL CHECKS GOOD.  (M)
